# SDR 2025F00282

- Difficulty date: December 16, 2025
- Submitted: December 16, 2025
- Operation: General aviation
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Aircraft time: 46,774 hours, 33,161 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR ILLUMINATED RED AFTER TAKE-OFF. RECYCLED THE GEAR AND INDICATION WENT BACK TO NORMAL. PERFORMED VISUAL INSPECTION, CLEANED RIGHT MAIN LANDING GEAR SENSOR & TESTED PROXIMITY SWITCH ELECTRONIC UNIT TESTED GOOD IAW MD-80 AMM 32-60-04.
